Table of Contents Author Guidelines Submit a Manuscript
International Journal of Geophysics
Volume 2011, Article ID 484653, 8 pages
Research Article

Azimuthally Anisotropic 3D Velocity Continuation

The University of Texas at Austin, TX 78712, Austin, USA

Received 28 October 2010; Accepted 5 March 2011

Academic Editor: Yu Zhang

Copyright © 2011 William Burnett and Sergey Fomel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

William Burnett and Sergey Fomel, “Azimuthally Anisotropic 3D Velocity Continuation,” International Journal of Geophysics, vol. 2011, Article ID 484653, 8 pages, 2011.